# SDR ASAA1058625

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 7,219 hours, 2,210 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT ARM.  FOUND "AFCS A WARN LIGHT (BAT)" CB OUT.  CHECKED BEHIND P18 1 FOR CONTAMINATION OR DEFECTS NONE NOTED.  RESET CB REF MM 20 60 01.  ACCOMPLISHED DFCS BITE 30 & 49 & HGS TEST REF MM 34 36 00.  BOTH OPS NORMAL.
